# SDR DL72W981736

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, VERT WEB ABOVE S- DUCT AT STA 1303 HAS A .5 INCH CRACK ON RT SIDE AT CUTOUT FOR STR.  REPAIRED PER SRM 53-10-4 FIG 7.
